Three-dimensional para-Kenmotsu manifolds admitting eta-Ricci solitons

Main Article Content

Ashis Mondal

Abstract

In the present paper we study η-Ricci solitons on three-dimensional para-Kenmotsu manifolds with the curvature condition R.Q=0. Also we study conformal flat, projectively flat and concircularly flat η-Ricci soliton on a three-dimensional para-Kenmotsu manifold. Finally, we construct an example of a three-dimensional para-Kenmotsu manifold which admits η-Ricci solitons.

Article Details

How to Cite
Mondal, A. (2021). Three-dimensional para-Kenmotsu manifolds admitting eta-Ricci solitons. Gulf Journal of Mathematics, 11(2), 44-52. Retrieved from https://gjom.org/index.php/gjom/article/view/584
Section
Articles